Alert archive / Florida / Freeze Warnings in 2011
Freeze Warning 1, NWS Melbourne, FL
NWS Melbourne, FL issued this freeze warning at Jan 12, 2011, 3:29 AM EST for 6 counties in Florida. It took effect at Jan 13, 2011, 12:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2011, 3:29 AM EST (08:29 UTC)
- In effect from
- Jan 13, 2011, 12:00 AM EST
- Expired
- Jan 13, 2011, 8:00 AM EST
- In force
- 8 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 8.5 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1841 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
716 WWUS72 KMLB 120829 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 329 AM EST WED JAN 12 2011 FLZ047-054-059-064-147-120930- /O.CAN.KMLB.FZ.A.0001.110113T0500Z-110113T1300Z/ SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-NORTHERN BREVARD- INCLUDING THE CITIES OF...MELBOURNE...PALM BAY...VERO BEACH... FORT PIERCE...HOBE SOUND...TITUSVILLE 329 AM EST WED JAN 12 2011 ...FREEZE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE FREEZE WATCH FOR BREVARD...INDIAN RIVER...SAINT LUCIE...AND MARTIN COUNTIES. TEMPERATURES ARE EXPECTED TO REMAIN ABOVE FREEZING ACROSS MOST OF BREVARD AND THE TREASURE COAST OVERNIGHT. NORMALLY COLDER LOCATIONS IN THE FAR INTERIOR PORTIONS OF THESE COUNTIES MAY SEE TEMPERATURES DROP TO AROUND 30 DEGREES FOR 2 TO 3 HOURS AROUND SUNRISE THURSDAY MORNING. LOW ACROSS THE REMAINDER OF THE AREA WILL RANGE FROM THE MID TO UPPER 30S. $$ FLZ041-044>046-053-058-141-144-122100- /O.UPG.KMLB.FZ.A.0001.110113T0500Z-110113T1300Z/ /O.NEW.KMLB.FZ.W.0001.110113T0500Z-110113T1300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE- COASTAL VOLUSIA-SOUTHERN LAKE- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...KISSIMMEE...ST CLOUD...OKEECHOBEE...DAYTONA BEACH... CLERMONT 329 AM EST WED JAN 12 2011 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EST THURSDAY. ANOTHER SURGE OF COLD AIR SOUTH INTO THE REGION WILL PRODUCE TEMPERATURES AT OR BELOW FREEZING TOWARDS DAYBREAK EARLY THURSDAY MORNING. LOWS ARE EXPECTED TO FALL TO THE UPPER 20S OVER TRADITIONALLY COLDER LOCATIONS ACROSS LAKE...INLAND VOLUSIA...AND OKEECHOBEE COUNTIES. LOCATIONS IN AND AROUND IMMEDIATE METRO ORLANDO WILL REMAIN JUST ABOVE FREEZING BETWEEN 32 AND 34 DEGREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
2 follow-up statements
910 WWUS72 KMLB 122041 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL ISSUED BY NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 341 PM EST WED JAN 12 2011 FLZ044-144-131300- /O.CAN.KMLB.FZ.W.0001.110113T0500Z-110113T1300Z/ /O.NEW.KMLB.HZ.W.0001.110113T0500Z-110113T1300Z/ NORTHERN LAKE-SOUTHERN LAKE- INCLUDING THE CITIES OF...LEESBURG...CLERMONT 341 PM EST WED JAN 12 2011 ...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EST THURSDAY... ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EST THURSDAY. THE FREEZE WARNING HAS BEEN CANCELLED. LOWS ARE EXPECTED TO FALL TO THE MID 20S OVER TRADITIONALLY COLDER LOCATIONS OF LAKE COUNTY. TEMPERATURES MAY REMAIN BELOW 27 DEGREES FOR 3 OR MORE HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ047-054-059-064-147-131300- /O.EXA.KMLB.FZ.W.0001.110113T0500Z-110113T1300Z/ SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-NORTHERN BREVARD- INCLUDING THE CITIES OF...MELBOURNE...PALM BAY...VERO BEACH... FORT PIERCE...HOBE SOUND...TITUSVILLE 341 PM EST WED JAN 12 2011 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EST THURSDAY. COLD AIR CONTINUES TO PUSH SOUTH INTO THE REGION AND WILL RESULT IN TEMPERATURES AT OR BELOW FREEZING AFTER MIDNIGHT TONIGHT. LOWS ARE EXPECTED TO FALL TO THE UPPER 20S OVER TRADITIONALLY COLDER LOCATIONS. AREAS NEAR THE COAST WILL REMAIN ABOVE FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ041-045-046-053-058-141-131300- /O.CON.KMLB.FZ.W.0001.110113T0500Z-110113T1300Z/ INLAND VOLUSIA-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE-COASTAL VOLUSIA- INCLUDING THE CITIES OF...DE LAND...ORLANDO...SANFORD... KISSIMMEE...ST CLOUD...OKEECHOBEE...DAYTONA BEACH 341 PM EST WED JAN 12 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EST THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EST THURSDAY. COLD AIR CONTINUES TO PUSH SOUTH INTO THE REGION AND WILL RESULT IN TEMPERATURES AT OR BELOW FREEZING AFTER MIDNIGHT TONIGHT. LOWS ARE EXPECTED TO FALL TO THE UPPER 20S OVER TRADITIONALLY COLDER LOCATIONS. AREAS IN AND AROUND IMMEDIATE METRO ORLANDO WILL SEE LOWS NEAR 30 DEGREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
859 WWUS72 KMLB 130833 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 333 AM EST THU JAN 13 2011 FLZ044-144-131300- /O.CON.KMLB.HZ.W.0001.000000T0000Z-110113T1300Z/ NORTHERN LAKE-SOUTHERN LAKE- INCLUDING THE CITIES OF...LEESBURG...CLERMONT 333 AM EST THU JAN 13 2011 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... A HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING. TEMPERATURES HAVE DROPPED TO AROUND FREEZING EARLY THIS MORNING AND WILL CONTINUE TO FALL INTO THE UPPER 20S ACROSS THE COLDER LOCATIONS OF LAKE COUNTY BY SUNRISE. TEMPERATURES ARE EXPECTED TO REMAIN BELOW FREEZING FOR SEVERAL HOURS AFTER SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ041-045>047-053-054-058-059-064-141-147-131300- /O.CON.KMLB.FZ.W.0001.000000T0000Z-110113T1300Z/ INLAND VOLUSIA-ORANGE-SEMINOLE-SOUTHERN BREVARD-OSCEOLA- INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- NORTHERN BREVARD- INCLUDING THE CITIES OF...DE LAND...ORLANDO...SANFORD... MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD...VERO BEACH... OKEECHOBEE...FORT PIERCE...HOBE SOUND...DAYTONA BEACH... TITUSVILLE 333 AM EST THU JAN 13 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING. TEMPERATURES HAVE DROPPED INTO THE MID TO UPPER 30S EARLY THIS MORNING AND WILL FALL INTO THE LOW TO MID 30S BY SUNRISE THIS MORNING. LOWS ARE EXPECTED TO FALL TO FREEZING ACROSS VOLUSIA...OSCEOLA AND OKEECHOBEE COUNTIES. LOCATIONS IN AND AROUND IMMEDIATE METRO ORLANDO WILL REMAIN RIGHT ABOVE FREEZING BETWEEN 32 AND 35 DEGREES. COASTAL LOCATIONS ALONG THE BREVARD AND TREASURE COASTS WILL REMAIN ABOVE FREEZING THIS MORNING IN THE MID 30S...HOWEVER LOCATIONS IN THE INTERIOR PORTIONS OF THESE COUNTIES MAY SEE TEMPERATURES DROP TO 30 TO 32 DEGREES NEAR SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MOSES
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this freeze warning went out at Jan 11, 10:01 PM EST, 5 hours 28 minutes earlier.
Area forecast discussion, Jan 11, 10:01 PM EST, 5 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1001 PM EST TUE JAN 11 2011
.DISCUSSION...
COLD FRONT LOCATED ACROSS THE SOUTHERN FL PENINSULA THIS EVENING.
SOME CLOUDINESS BEHIND IT EXTENDING THROUGH THE CENTRAL AND NORTHERN
PENINSULA...BOTH IN THE FORM OF JETSTREAM HIGH CLOUDINESS WITH RIGHT
ENTRANCE REGION OF 100KT U/L JET ACROSS THE SOUTHERN PENINSULA AND
LOW STRATUS WRAPPING IN FROM THE NORTH. STRATUS IS REACHING INTO
NORTHERN FRINGES OF EC FL VIA NW SFC WINDS WITH UPSTREAM SOUNDINGS
INDICATING VERY SHALLOW MOIST LAYER TRAPPED BELOW INVERSION. ALSO
SOME FOG OCCURRING ACROSS THE SOUTHERN SECTIONS WHERE LIGHTER WINDS
AND LINGERING LOW LEVEL MOISTURE ARE IN PLACE. CLOUDS AND LINGERING
MOISTURE WOULD POINT TOWARD TRENDING SLIGHTLY HIGHER ON MINS WHILE
PEEKING AT AVAILABLE 00Z MODEL DATA INDICATES DECREASING TREND IN
CLOUDS AND NW WINDS STARTING TO PICK UP AFTER 06Z WITH GOOD CAA IN
THE LATE NIGHT HOURS. CHALLENGING SITUATION GIVEN ALL THE VARIABLES
IN PLAY. WILL MAKE A FEW TWEAKS TO OVERNIGHT PERIOD AS TRENDS ARE
INDICATING.
&&
.AVIATION...LOW STRATUS WRAPPING IN FROM NW WILL BRING AREAS OF
IFR/LIFR CIGS NWD FROM AROUND I-4 THROUGH ARND 06Z...THEN DECREASING
IN SPATIAL/TEMPORAL COVERAGE THEREAFTER WITH GRADUAL EROSION AS NW
WINDS PICK UP AND DRIER AIR ADVECTS IN. MVFR/LCL IFR BR FROM ARND
KVRB-KOBE SWD LINGERING PAST MIDNIGHT BUT EXPECTED TO START
IMPROVING AFT 06Z AS DRIER NW FLOW WORKS SOUTH.
&&
.MARINE...NW-NNW FLOW STARTING TO INCREASE OVER LOCAL WATERS THIS
EVENING. SCA HEADLINES GO INTO EFFECT AT 06Z WHICH STILL LOOKS ON
TRACK. NO SIG CHANGES PLANNED WITH EVENING CWF UPDATE.
(PREVIOUS) TONIGHT/WEDNESDAY...BOATING CONDITIONS WILL BE
DETERIORATING OVERNIGHT AS WINDS INCREASE, CREATING TREACHEROUS
SEAS, ESPECIALLY OVER THE OFFSHORE ATLANTIC WATERS NORTH OF CAPE
CANAVERAL. WAVE HEIGHTS WILL BE INCREASING FROM 3-4 FEET TONIGHT TO
5-7 FEET TOMORROW AFTERNOON. WAVE PERIODS WILL ALSO BE INCREASING TO
NEARLY 8 SECONDS OFFSHORE BY WEDNESDAY AFTERNOON. CONTINUE TO
MONITOR NWS PRODUCTS FOR THE LATEST MARINE CONDITIONS.
NORTHERLY FLOW WILL MAINTAIN ELEVATED SEAS...ESPECIALLY OFFSHORE
THROUGH THURSDAY AFTERNOON. SLOW IMPROVEMENT BEGINS THU NIGHT AS
WINDS GRADUALLY ACQUIRE A MORE EASTERLY COMPONENT AND WEAKEN.
&&
.FIRE WEATHER...(PREVIOUS) RED FLAG WARNING NOW IN EFFECT FOR
WEDNESDAY AFTERNOON. UPGRADED THE INTERIOR SECTIONS OF EAST CENTRAL
FLORIDA TO A RFW FROM A FIRE WEATHER WATCH. MIN RH VALUES WILL DIP
BELOW 30% AND WINDS WILL BE OUT OF THE NW ABOVE 10 KNOTS, ALLOWING
FOR DANGEROUS FIRE CONDITIONS TO EXIST IN THESE AREAS. FIRE WEATHER
WATCH REMAINS IN EFFECT FOR THE COASTAL COMMUNITIES FROM VOLUSIA TO
INDIAN RIVER COUNTIES. THOSE WITH FIRE WEATHER INTERESTS SHOULD
CONTINUE TO MONITOR NWS PRODUCTS FOR THE LATEST INFORMATION.
SLIGHT VEERING OF WINDS JUST ABOVE SURFACE THU SHOULD LIMIT LOW RH
DURATIONS FOR COASTAL COUNTIES...BUT INTERIOR AREAS MAY EXPERIENCE
MARGINAL 35 PERCENT RH DURATIONS AGAIN. BEGINNING OF RETURN FLOW FRI
EXPECTED TO KEEP ALL BUT POSSIBLY FAR NW CWA FROM REACHING CRITICAL
RH CONDITIONS.
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING
FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-
NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-
SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR COASTAL VOLUSIA-
INDIAN RIVER-NORTHERN BREVARD-SOUTHERN BREVARD.
WIND CHILL ADVISORY FROM 3 AM TO 10 AM EST WEDNESDAY FOR COASTAL
VOLUSIA-INLAND VOLUSIA-NORTHERN BREVARD-NORTHERN LAKE-
ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE.
RED FLAG WARNING FROM NOON TO 5 PM EST WEDNESDAY FOR INLAND
VOLUSIA-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-
SOUTHERN LAKE.
AM...SMALL CRAFT ADVISORY FROM 4 AM WEDNESDAY TO 5 PM EST THURSDAY
FOR WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60
NM OFFSHORE.
SMALL CRAFT ADVISORY FOR WINDS FROM 1 AM TO 10 AM EST WEDNESDAY
FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
COUNTY LINE OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD
COUNTY LINE TO SEBASTIAN INLET OUT 20 NM.
SMALL CRAFT ADVISORY FROM 1 AM WEDNESDAY TO 5 PM EST THURSDAY
FOR WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
LINE 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
GLITTO/KELLYHazardous weather outlook, Jan 11, 6:12 PM EST, 9 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 612 PM EST TUE JAN 11 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-121100- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 612 PM EST TUE JAN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. ...EXCESSIVE COLD IMPACT... AN INCREASE IN NORTHWEST TO NORTH WINDS WILL BRING MUCH COLDER AIR INTO EAST CENTRAL FLORIDA OVERNIGHT. TEMPERATURES TONIGHT WILL FALL INTO THE UPPER 30S AND LOWER 40S OVER ALL BUT MARTIN AND SAINT LUCIE COUNTIES...WITH SOME MID 30S ACROSS LAKE AND VOLUSIA COUNTIES. NORTH TO NORTHWEST WINDS WILL INCREASE 10 TO 15 MPH AFTER MIDNIGHT. THIS WILL PRODUCE WIND CHILL READINGS IN THE MID AND UPPER 20S ACROSS PORTIONS OF LAKE AND VOLUSIA COUNTIES...AND THE LOWER 30S ACROSS METRO ORLANDO... OSCEOLA AND BREVARD COUNTIES BY SUNRISE WEDNESDAY. A WIND CHILL ADVISORY IS IN EFFECT. HOUSE FIRES ARE THE PRIMARY CONCERN DURING COLD OUTBREAKS IN FLORIDA. KEEP ANY FLAMMABLE MATERIAL SUCH AS PILLOWS...BLANKETS OR CURTAINS WELL AWAY FROM SPACE HEATERS. ...WIND AND SEA IMPACT... NORTHWEST TO NORTH WINDS WILL INCREASE TO BETWEEN 20 AND 25 KNOTS LATE TONIGHT...WHICH WILL CAUSE SEAS TO BUILD TO AROUND 6 OR 7 FEET BEYOND 20 NAUTICAL MILES TO THE NORTH OF CAPE CANAVERAL BEFORE SUNRISE...AND THESE HIGHER SEAS WILL SPREAD QUICKLY SOUTH SHORTLY AFTER SUNRISE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. COLDER...DRIER AIR WILL CONTINUE IN PLACE THROUGH EARLY FRIDAY... WITH VERY COLD TEMPERATURES IN STORE THE NEXT SEVERAL MORNINGS. FREEZING TEMPERATURES ARE EXPECTED OVER PARTS OF EAST CENTRAL FLORIDA ON THURSDAY MORNING. IN ADDITION...THE FIRE WEATHER DANGER WILL INCREASE DUE TO VERY DRY AIR MOVING INTO THE AREA. HAZARDOUS BOATING CONDITIONS WILL ALSO CONTINUE THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. KELLY
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 3:18 AM EST | Fire Weather Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole | 23 hr |
| Jan 12, 3:41 PM EST | Hard Freeze Warning | MLB | Lake | 16 hr |
| Jan 12, 3:50 PM EST | Wind Chill Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 18 hr |
Nearby
Freeze Warnings in Florida, 2011Every freeze warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.